RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 303–310 (Mi mz947)  

This article is cited in 2 scientific papers (total in 2 papers)

On critical values of numerical parameters characterizing intersections of embedded sets

G. Z. Chelidze

Muskhelishvili Institute of Computational Mathematics

DOI: https://doi.org/10.4213/mzm947

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 263–269

Bibliographic databases:

UDC: 517.5
Received: 29.12.1998

Citation: G. Z. Chelidze, “On critical values of numerical parameters characterizing intersections of embedded sets”, Mat. Zametki, 68:2 (2000), 303–310; Math. Notes, 68:2 (2000), 263–269

Citation in format AMSBIB
\Bibitem{Che00}
\by G.~Z.~Chelidze
\paper On critical values of numerical parameters characterizing intersections of embedded sets
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 303--310
\mathnet{http://mi.mathnet.ru/mz947}
\crossref{https://doi.org/10.4213/mzm947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822657}
\zmath{https://zbmath.org/?q=an:0983.46017}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 263--269
\crossref{https://doi.org/10.1007/BF02675352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400034}


Linking options:
  • http://mi.mathnet.ru/eng/mz947
  • https://doi.org/10.4213/mzm947
  • http://mi.mathnet.ru/eng/mz/v68/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Z. Chelidze, P. L. Papini, “Some remarks on the intersection of embedded sets”, Math. Notes, 80:3 (2006), 428–434  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020